# SDR ASAA2017092922092

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 42,577 hours, 12,849 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 42,704 hours, 12,559 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE SPAR VALVE DIDN'T OPEN.  ACFT GROUNDED.  VERIFIED OPERATION OF THE NR 2 ENGINE SPAR VALVE IAW AMM 28-22-00-701-801, PAR 4 C, STEP 4.  TROUBLESHOT TO THE RIGHT IGNITION INOPERATIVE ON NR 2 ENGINE.  REPLACED THE NR 2  ENGINE RT EXCITER BOX IAW AMM 74-21-02/401,  REMOVED THE RT IGNITER, FOUND DAMAGE ON THE END OF IGNITER PLUG, REPLACED WITH NEW IGNITER. PERFORMED IGNITION SYSTEM AUDIBLE TEST IAW AMM 74-00-00-750-801-F00, AND PERFORMED ENGINE IDLE RUN OF THE NR 2 ENGINE. OPS CHECKED GOOD.
